# SDR TWRA9552

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 719238
- Condition: Failed
- Location: Nr 2 Acm
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BLOCK TURNBACK, DUE TO SMOKE IN CABIN.  UPON RETURNING TO GATE, MAINTENANCE FOUND NR 2 AIR CYCLE MACHINE HAD FAILED.  REMOVED AND REPLACED THE NR 2 AIR CYCLE MACHINE, OPS CHECK OK. (M)
